ive got cronic back pain, cause unknown, abdominal mri picked up minor narrowing of lower discs, pain so bad that ive self medicated today

ive increased diazapan to 10mg twice a day, last night emergency doc rushed out and gave me morphine, havnt taken it, my gp rang insisting not 2 & 2,cut right down on diazapan, i dont know what to do, my full spinal mri is in a month, pain is causing me to faint, twice in 48 hours so now bruised back, ive got all the red flag warning signs, really considering going to hospital and claim squatters rights untill someone helps me.

4 Replies

oldestnewest
  • Been there done that, and that, and although I can understand self medicating , but please, please , don't do that, as it will only get you into a worse situation and the pain will only get worse, and you'll get confused more and more by the drug's, and then you'll have a more unstable situation ruling your condition and your life, if' you go down that road, best wishes

  • thankyou for replying.

    ive made an appointment to see doc tomorrow to sort out pain relief, i defo dont want morphine, ive been really careful increasing my diazapan dose today, i rang pharmacist to check if dose is ok and its safe, just addictive, so must be careful.

    heres hoping doc will help tomorrow.

    hope your ok, thankyou for help.xx

  • had the same pain ,turned out to be bulged disc pressing on syatic nerve.

    had to have surgery {discotamy}. this was in 1989 still have back

  • Personally I cannot understand the diazapan increased, this will cause you to have one big yawn a day. It is important that you see your GP ASAP. Your tests may be brought foreward.

    Your GP will sort out your meds, so you can live your day

    All the best

    BOB

You may also like...